# SDR A6WA200940172

- Difficulty date: April 1, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 21,982 hours, 20,962 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Condition: Damaged
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE IN FLIGHT WITH ANTI-ICE SELECTED ON.  RT WING L/E SHOWED RED ON SYNOPTIC PAGE.  REMOVED AND REPLACED RT OTBD PICCOLO TUBE IAW AMM 30-11-14.  (K)
